Trihexyphenidyl Hydrochloride

Trihexyphenidyl Hydrochloride is used to treat all forms of parkinsonism. It belongs to the group of drugs called anticholinergics. It helps people with Parkinson's disease move freely by relaxing specific muscles.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I overload my brain with so many thoughts?

Query: Hi doctor, I was diagnosed with essential tremors, and I am always distracted. I suffer from tics and obsessive, repetitive movement like blinking, clenching my fist, breathing tics, obsessed with personalities and how consciousness works. I always focused on my bodily sensations, like how my legs f...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. You seem to be thinking excessively. Probably, it is your personality makeup which makes you think so. As long as you do not get distressed, it is alright. But, if you feel that you have to change, try focussing on your career at present. Invest your time in a new hobby....  Read Full »

Do I need to continue Arpizol and Pacitane for schizophrenia?

Query: Hi doctor, I was diagnosed with schizophrenia before 7 years. I used to take Sulpitac early in the treatment and then I was prescribed Nexipride for a year. For the last three years, I am taking Arpizol 10 mg and Pacitane 2 mg. My age is 30 now and I want to get out of schizophrenia as soon as possi...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Schizophrenia is a chronic neuropsychiatric illness with changes in behavior, thought, perception and a lot of other psychiatric symptoms. Sulpitac (Amisulpride), Nexipride (Levosulpiride) and Arpizol (Aripiprazole) are antipsychotic d...  Read Full »

How to handle a schizophrenic patient?

Query: Hi doctor, My sister is suffering from auditory hallucination and 2 years ago she has been diagnosed to have schizophrenia (paranoid). Earlier, she regularly took medicine. But now she is not taking medicine because of side effects. She is unmarried and working in a private company. She does not fe...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. As you have mentioned that your sister is suffering from schizophrenia and shown response on the prescribed medication, start her on tablet Risperidone 3 mg at night and tablet Parkin (Trihexyphenidyl hydrochloride - THP) 2 mg in the morning. You can also give her ta...  Read Full »

Are confusion and hallucination due to recently started Pacitane?

Query: Hello doctor, My father is 80 years old and had got stroke (right ataxia) twice in the last three years. He has been taking Pacitane 2 mg since yesterday evening and he is having confusion and hallucinations. I am not sure if this behaviour is due to the tablet that he is taking since yesterday. Pl...  Read Full »


Dr. Aida Quka

Neurologist

Answer: Hello, Welcome to icliniq.com. Pacitane (Trihexyphenidyl) is known to cause hallucinations as an adverse effect. For this reason, it is important to start at a low dose (1 mg) and increase slowly. So, it is necessary to reduce the dose to 1 mg and increase the dose after five days to 2 mg. For m...  Read Full »

I get a lot of unrealistic thoughts and mood swings. Please help.

Query: Hi doctor, I am a 22 year old male, I get a lot of unrealistic thoughts, and they consume a lot of my time; as a result, I suffer in studies. I feel as if I am in a different world when I watch movies or traveling or listening to music. I saw a girl's video online, I watched her dance and became he...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from a labile mood, characterized by frequent mood swings. This can hamper your progress and it has to be treated. You require a mood stabilizer, I suggest you try taking the following. Tablet Dicorate ER (Divalproex) 500 mg, once daily. Tablet S...  Read Full »

My mother was diagnosed with triple personality disorder. How did she get it?

Query: Hello doctor, I am a 21 year old female, and I have seen a lot while growing up. Since I was 6 years old, I started crying every day. Fear grew within me. I started having bad grades since I was 11. I was bullied twice by my friends when I was 7 and second time when I was 13. My parents had no time ...  Read Full »


Dr. Awadhesh P Singh Solanki

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Thanks for this query. You have mentioned everything about your history in details. I can understand your concern regarding your low mood. First of all, I would like to tell you that your problems are temporary and have a cure. Poor parenting and adolescent non-suppor...  Read Full »

I stopped taking Arip and suffering from insomnia. Please help.

Query: Hi doctor,Initially, I was diagnosed to have bipolar disorder before 10 years and was cured with Lithium. Then, it relapsed before five years. So, I started to have Arip 20 mg and by last month it was tapered to 5 mg. Now, I am 8 weeks pregnant. When I got to know that I am pregnant, I was advised b...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. Pregnancy is a high-risk period. Hence, the risk of relapse is more during pregnancy. It is advisable to take a small dose of medications throughout the pregnancy to prevent relapse. I suggest tablet Serenace 1.5 mg (Haloperidol) at night along with tablet Pacitane (Trih...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.